# SDR ASAA2017041520464

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 17,830 hours, 5,835 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003024
- Condition: Failed
- Location: Right
- Part time: 12,996 hours, 4,274 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED. VTK & MAP FLAGS DISPLAYED.  ACFT GROUNDED. FOUND RIGHT FMC INOPERATIVE AND LEFT FMC APPARENTLY OPERATING NORMALLY.  LEFT FMC SHOWED RIGHT FMC FAILED AND RIGHT FMC SHOWED LEFT INOP. WITH LEFT FMC CIRCUIT BREAKERS OPEN, RIGHT FMC APPEARED TO OPERATE NORMALLY. REMOVED AND REPLACED LEFT FMC IAW AMM 34-61-02-000-801 & AMM 34-61-02-400-801. INSTALLED FMC OPS SOFTWARE 556909-001 PER B737-900 AMM 34-61-00-470-805. PERFORMED CROSS-LOAD OF FMC OPC SOFTWARE BCG-01T-61, MODEL/ENGINE DATABASE SOFTWARE BCG-01T-A0, LDDB SOFTWARE 557362-002, ADDB SOFTWARE ASA1006A, AND FMC NAV DATABASE SOFTWARE ASA1170401 IAW AMM 34-61-00-470-806. COMPLETED FMC PERFORMANCE FACTORS ADJUSTMENT IAW AMM 34-61-00-800-801 AND PERFORMED FMCS OPERATIONAL TEST IAW AMM 34-61-00-710-801, ALL TESTS PASSED.
